Jump to content

seratonin


[b4...]

Recommended Posts

[b4...]

I feel like I have absolutely NONE of this.  There is just NO sense of well being at all. 

 

I know there are SO many symptoms with this, but does anyone feel like this?  Man this is bad......

 

thanks,

Mamie

Link to comment
Share on other sites

Withdrawing from these drugs often leaves one feeling lethargic, unmotivated and lacking in happiness.  There is no way of predicting when the feeling will end unfortunately.  Everybody's journey is different, but the one thing that seems to help everyone is getting off the drugs and moving forward.

 

By many accounts we all do go back to our pre benzo selfs eventually, it just takes varying amounts of time.

Link to comment
Share on other sites

[77...]

Hang in there Cappi - I thought I hit the floor yesterday (felt nothing but extreme saddness and despair) and today I woke up with a huge window. It'll happen....stay strong  ;)

 

Clem

Link to comment
Share on other sites

[b4...]

so happy for you clem.  despair is a good word.  not strong enough for what I've been feeling.  do these drugs deplete us of seratonin?

 

thank you!!!!!!!!!!

Link to comment
Share on other sites

[77...]

I'm not sure of the actual cause and effect of the drug (perhaps another member is more versed than I am)...but from a personal experience, I've never been more depressed (and that is a mild description - after suffering from severe postpartum depression, this experience buries that depression as well) then when I was taking the K. I started to notice small "used to be me" sensations at night...they are SLOWLY growing into longer spans of time. But I do believe that the drug knocked down my levels for sure...Klonopin and I were not compatible.

 

 

Link to comment
Share on other sites

×
×
  • Create New...